# SDR HNAA2023013000037

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E954275 - SERVICE DOOR FWD SILL HAS CORROSION .... REPAIRED SERVICE DOOR FWD SILL CORROSION IAW  EO1-05-23-0024.
